# SDR CA001026008

- Difficulty date: September 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 82820107003
- Condition: Leaking
- Location: Refuel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW DISCOVERED FUEL LEAKING OUT OF THE RT NACELLE REAR DRAIN DURING WALKAROUNG INSPECTION. MAINTENANCE REPLACED A LEAKING REFUEL / DEFUEL TUBE ASSY AND THE AIRCRAFT RETURNED TO SERVICE.
